JMSEC Volume 7 Number 1 - Table of Contents

Volume 7, Number 1

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.


(43176) Information Inequalities and Limiting Possibilities of Adaptive Control Strategies in ARX models with a General Quadratic Criterion
Alexander Poznyak, Roberto Salas Zúñiga PDF PostScript

(96330) Stabilization of Decentralized Control Systems
Zhiming Gong, Mohammad Aldeen PDF PostScript

(68519) Internal Approximation Schemes for Optimal Control Problems in Hilbert Spaces
Roberto Ferretti PDF PostScript

(62459) Approximation in LQR Problems for Infinite Dimensional Systems with Unbounded Input Operators
H.T. Banks, K. Ito PDF PostScript

(84772) Risk-sensitive Generalizations of Minimum Variance Estimation and Control
J.B. Moore, R.J. Elliott, S. Dey PDF PostScript

(88886errata) Errata Summary: General Closed Loop Optimal Solutions for Linear Dynamic Systems with Linear Constraints and Functional
Paolo d'Alessandro, Elena De Santis PDF PostScript
[Note: Orignal article appeared in v6n2 ]

(47479errata) Errata Summary: Robust Adaptive Control of Discrete-Time Systems with Arbitrary Rate of Variations
A. Jerbi, E.W. Kamen PDF PostScript
[Note: Orignal article appeared in v6n4 ]